# SDR 01FDEA00726

- Difficulty date: August 15, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-02, 2) FWD CARGO BAY BS 700, RBL 9, WL 148 SHEAR TIE FWD & AFT SIDE OF FRAME.  REMOVED AND REPLACED SHEAR TIE PER SRM 53-10-4 FIG 15.
